# SDR 95FDEA01538

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START / DOUBLE HOLE AT AFT SIDE OF 1070 FRAME ON STR 7L (LOWER SIDE OF STR).  BLENDED DAMAGED STR AND FABRICATED REPAIR PARTS.  BS 1070, STR 7L.  INSTALLED PARTS AND FASTENER WET WITH SEALANT IAW FEDEX 727 SRM 53-10-3 FIG 3.
